# SDR SWAA2016061752980

- Difficulty date: June 4, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 42,414 hours, 24,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR Z-ANGLE CRACKED AT BS 303.9, FLOOR LEVEL 208.  REPAIRED Z-ANGLE IAW EA.
